# SDR USAA051187

- Difficulty date: October 6, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 40,439 hours, 40,439 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 65C263101
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT HAND INBOARD MID FLAP INBOARD END WORN.  REMOVED DAMAGED FLAP WEDGE AND REINSTALLED NEW WEDGE IAW BOEING DWG 65-46486U155, FLAP WEDGE WORN DUE TO CONTACT WITH THE CONTROL ROD.  DAMAGE MEASURES .5" BY 2.75".
